# SDR SWAA2025090511282

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N8908Q
- Make and model: Boeing 737-8
- Aircraft serial: 67469
- Aircraft time: 6,127 hours, 3,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING PACK LIGHT (LEFT) ILLUMINATED STRONG BURNING SMELL NOTIFIED. RAN CHECKLIST. PACK LIGHT CAME BACK ON 04SEP- NO PREVIOUS HISTORY. CURRENT FC IS 21-55060 (M2953) PACK FLOW SENSOR OUT OF RANGE.   OK TO CONTINUE PER MEL 21-51-01A SP#1. FC 21-55060.  PERFORMED IFIM TASK 21-51-00-810-819. FOUND LT PACK ACM SEIZED, WOULD NOT TURN ON. R/R ACM PER AMM 21-51-04. OPS CHECK GOOD
